# SDR IXXA05SMN58S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL DOUBLER/TRIPLER FWD BASKET DOOR FWD LEFT UPPER CORNER. REPAIR DOES NOT CONFORM TO EVA 33-2614 USED FOR INSTALLATION. EVALUATE REPAIR FOR SRM CONFORMITY (53-2-0 FIG. 19, SHEET 1).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05270 DATE 06-29-05, SEMAN DWG ED 3996 DATE 06-27-05, EO SEMAN NR 2005898 DATE 06-29-05. REMOVED EXISTING REPAIR DOUBLER + TRIPLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 9. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D EXISTING REPAIR DOUBLER (ALCLAD 7075 T6 0.090), EXISTING REPAIR TRIPLER (ALCLAD 7075 T6 0.125) IAW SEMAN ED 3996, DC-8 SRM 51-1-4 PAGE 1.  CLEANED, TREATED AND PRIMED ARE
